Probabilistic lambda-calculus and quantitative program analysis

File Description SizeFormat 
JLC.pdf265.18 kBAdobe PDFDownload
Title: Probabilistic lambda-calculus and quantitative program analysis
Author(s): Di Pierro, A
Hankin, C
Wiklicky, H
Item Type: Journal Article
Publication Date: 1-Apr-2005
Citation: J LOGIC COMPUT 15 ( 2 ) 159 - 179
URI: http://hdl.handle.net/10044/1/40
Publisher Link: http://dx.doi.org/10.1093/logcom/exi008
DOI: 10.1093/logcom/exi008
ISSN: 0955-792X
Copyright Statement: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in The Journal of Logic and Computation following peer review. The definitive publisher-authenticated version Journal of Logic and Computation 2005 15(2):159-179 is available online at: http://dx.doi.org/10.1093/logcom/exi008
Appears in Collections:Faculty of Engineering
Quantitative Analysis and Decision Science



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons